RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 5, Pages 35–44 (Mi mz2432)  

An algebraic model of almost transitive differential geometry

P. Ya. Grushko

Irkutsk State University

Full text: PDF file (800 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:5, 1106–1112

Bibliographic databases:

UDC: 514.763
Received: 04.10.1991

Citation: P. Ya. Grushko, “An algebraic model of almost transitive differential geometry”, Mat. Zametki, 54:5 (1993), 35–44; Math. Notes, 54:5 (1993), 1106–1112

Citation in format AMSBIB
\Bibitem{Gru93}
\by P.~Ya.~Grushko
\paper An algebraic model of almost transitive differential geometry
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 5
\pages 35--44
\mathnet{http://mi.mathnet.ru/mz2432}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1267479}
\zmath{https://zbmath.org/?q=an:0833.53026}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 5
\pages 1106--1112
\crossref{https://doi.org/10.1007/BF01208388}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300004}


Linking options:
  • http://mi.mathnet.ru/eng/mz2432
  • http://mi.mathnet.ru/eng/mz/v54/i5/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:208
    Full text:52
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020